Next Article in Journal
Hierarchical Deep Feature Fusion and Ensemble Learning for Enhanced Brain Tumor MRI Classification
Previous Article in Journal
Generalized (τ,σ)-L-Derivations in Rings
 
 

Order Article Reprints

Journal: Mathematics, 2025
Volume: 13
Number: 2785

Article: Theory of Functional Connections Applied to Linear Discontinuous Differential Equations
Authors: by Trent White and Daniele Mortari
Link: https://www.mdpi.com/2227-7390/13/17/2785

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Order Cost and Details

Shipping Address

Billing Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop